# SDR SWAA2025072181627

- Difficulty date: June 14, 2025
- Submitted: July 21, 2025
- Operation: Air carrier
- Aircraft: N294WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32540
- Aircraft time: 57,920 hours, 34,928 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FRONT SPAR INSPAR RIB 4 STAB. STA. 120.30 STIFFENER 4 RT HORIZONTAL STAB.  REPAIRED INSPAR INSPAR RIB 4 STAB. STA. 120.30 STIFFENER 4 RT HORIZONTAL STAB IAW SRM 55-10-09-2R-4 REPAIR 4.
